Graded modules and their completions
Banach Center Publications, Tome 26 (1990) no. 1, pp. 181-192
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
Maurice Auslander 1 ; Idun Reiten 1
@article{10_4064__26_1_181_192,
author = {Maurice Auslander and Idun Reiten},
title = {Graded modules and their completions},
journal = {Banach Center Publications},
pages = {181--192},
year = {1990},
volume = {26},
number = {1},
doi = {10.4064/-26-1-181-192},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-1-181-192/}
}
Maurice Auslander; Idun Reiten. Graded modules and their completions. Banach Center Publications, Tome 26 (1990) no. 1, pp. 181-192. doi: 10.4064/-26-1-181-192
Cité par Sources :